How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Su S Your Own Question
Dr. Su S
Dr. Su S, Doctor (MD)
Category: Health
Satisfied Customers: 20329
Experience:  25 years of clinical experience
Type Your Health Question Here...
Dr. Su S is online now
A new question is answered every 9 seconds

My blood pressure is 179 over 106 and I feel nauseas. I take

Resolved Question:

My blood pressure is 179 over 106 and I feel nauseas. I take ziac, lotrel and tricor. If my BP continues to go up when should I go to the emergency room?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. Su S replied 7 years ago.


As you are feeling nauseas with high blood presure you should go to ER for a check up. The blood pressure level is not fixed but level above 180 is usually taken as a guide for emergency treatment.

Hope this information will help you.
Wish your early recovery.
Any query, please ask.
Dr. Su S and 2 other Health Specialists are ready to help you

Related Health Questions